BibTeX record: journals/appml/Stevanovic04

download as .bib file

@article{DBLP:journals/appml/Stevanovic04,
  author    = {Dragan Stevanovic},
  title     = {Distance regularity of compositions of graphs.},
  journal   = {Appl. Math. Lett.},
  year      = {2004},
  volume    = {17},
  number    = {3},
  pages     = {337--343},
  url       = {http://dx.doi.org/10.1016/S0893-9659(04)90072-9},
  doi       = {10.1016/S0893-9659(04)90072-9},
  timestamp = {Tue, 02 Sep 2014 20:54:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/appml/Stevanovic04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}